RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1989, Volume 34, Issue 1, Pages 178–189 (Mi tvp1242)  

Limit Theorems as the Stability Ones

V. M. Zolotarev


Full text: PDF file (830 kB)

English version:
Theory of Probability and its Applications, 1989, 34:1, 153–163

Bibliographic databases:

Received: 02.11.1988

Citation: V. M. Zolotarev, “Limit Theorems as the Stability Ones”, Teor. Veroyatnost. i Primenen., 34:1 (1989), 178–189; Theory Probab. Appl., 34:1 (1989), 153–163

Citation in format AMSBIB
\Bibitem{Zol89}
\by V.~M.~Zolotarev
\paper Limit Theorems as the Stability Ones
\jour Teor. Veroyatnost. i Primenen.
\yr 1989
\vol 34
\issue 1
\pages 178--189
\mathnet{http://mi.mathnet.ru/tvp1242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=993960}
\zmath{https://zbmath.org/?q=an:0683.60016|0668.60024}
\transl
\jour Theory Probab. Appl.
\yr 1989
\vol 34
\issue 1
\pages 153--163
\crossref{https://doi.org/10.1137/1134006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CQ16000006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1242
  • http://mi.mathnet.ru/eng/tvp/v34/i1/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:231
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020